Alert archive / Alabama / Small Craft Advisories in 2015
Small Craft Advisory 38, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Nov 7, 2015, 3:41 AM CST. It took effect at Nov 7, 2015, 9:00 PM CST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2015, 3:41 AM CST (09:41 UTC)
- In effect from
- Nov 7, 2015, 9:00 PM CST
- Expired
- Nov 9, 2015, 6:00 PM CST
- In force
- 45 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
138 WHUS74 KMOB 070941 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 341 AM CST SAT NOV 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM CST MONDAY... .A FRONTAL BOUNDARY IS FORECAST TO SINK SOUTHWARD ACROSS THE COASTAL WATERS TONIGHT WITH HIGH PRESSURE BUILDING IN THE WAKE OF THE FRONT. THE PRESSURE DIFFERENCE BETWEEN THE BUILDING HIGH TO THE NORTH AND A WAVE OF FRONTAL LOW PRESSURE OVER THE GULF SUPPORTS MODERATE TO STRONG NORTHEAST WINDS AND BUILDING SEAS TONIGHT...CONTINUING THROUGH MONDAY. GMZ630>635-650-655-670-675-071800- /O.NEW.KMOB.SC.Y.0038.151108T0300Z-151110T0300Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 341 AM CST SAT NOV 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM CST MONDAY. * WINDS: BECOMING NORTHEAST AND INCREASING TO 18 TO 23 KNOTS OVER BAYS AND SOUNDS AND 20 TO 25 KNOTS OVER THE OPEN ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS. FREQUENT HIGHER GUSTS LIKELY. * WAVES/SEAS: 3 TO 5 FEET TODAY AND TONIGHT...BUILDING TO 4 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE SUNDAY AND SUNDAY NIGHT. BAYS AND SOUNDS BECOMING CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
743 WHUS74 KMOB 071807 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1207 PM CST SAT NOV 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM CST MONDAY... .A FRONTAL BOUNDARY IS EXPECTED TO DROP SOUTHWARD ACROSS THE COASTAL WATERS LATE THIS AFTERNOON AND TONIGHT WITH HIGH PRESSURE BUILDING IN ITS WAKE. THE PRESSURE DIFFERENCE BETWEEN THE BUILDING HIGH TO THE NORTH AND A WAVE OF FRONTAL LOW PRESSURE DEVELOPING OVER THE GULF WILL SUPPORT A MODERATE TO STRONG NORTHEAST WIND FLOW AND BUILDING SEAS TONIGHT THROUGH MONDAY. GMZ630>635-650-655-670-675-080215- /O.CON.KMOB.SC.Y.0038.151108T0300Z-151110T0300Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1207 PM CST SAT NOV 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM CST MONDAY. * WINDS: BECOMING NORTHEAST AND INCREASING TO 18 TO 23 KNOTS OVER BAYS AND SOUNDS AND 20 TO 25 KNOTS OVER THE OPEN GULF COASTAL WATERS. FREQUENT HIGHER GUSTS LIKELY. * WAVES/SEAS: BUILDING TO 3 TO 5 FEET LATE TODAY AND TONIGHT...BUILDING TO 4 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE SUNDAY AND SUNDAY NIGHT. BAYS AND SOUNDS BECOMING CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
419 WHUS74 KMOB 080137 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 737 PM CST SAT NOV 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM CST MONDAY... .NORTHEAST WINDS BECOME STRONG OVER THE MARINE AREA THIS EVENING AS A LOW PRESSURE SYSTEM APPROACHES FROM THE NORTHWEST GULF. STRONG NORTHEAST WINDS PERSIST THROUGH MONDAY AS THE LOW PRESSURE SYSTEM MOVES INTO THE NORTHEAST GULF...THEN SUBSIDE MONDAY NIGHT INTO TUESDAY AS THE LOW PRESSURE SYSTEM MOVES OFF INTO THE WESTERN ATLANTIC. GMZ630>635-650-655-670-675-081000- /O.CON.KMOB.SC.Y.0038.151108T0300Z-151110T0300Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 737 PM CST SAT NOV 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM CST MONDAY... A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 PM THIS EVENING UNTIL 9 PM CST MONDAY. * WINDS: NORTHEAST INCREASING TO 18 TO 23 KNOTS OVER BAYS AND SOUNDS AND 20 TO 25 KNOTS OVER THE OPEN GULF COASTAL WATERS. FREQUENT HIGHER GUSTS LIKELY. * WAVES/SEAS: BUILDING TO 4 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
208 WHUS74 KMOB 080934 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 334 AM CST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... .A WAVE OF FRONTAL LOW PRESSURE ABOUT 130 MILES SOUTH SOUTHWEST OF THE SOUTHEAST LOUISIANA COAST IS FORECAST TO LIFT NORTHEAST TODAY AND TONIGHT AND BRING WIDESPREAD RAINS...A FEW STORMS...STRONG NORTHEAST WINDS AND ELEVATED SEAS. THE NORTHEAST FLOW DECREASES AND SEAS SUBSIDE THROUGH THE DAY MONDAY...ALONG WITH A DECREASED COVERAGE OF RAINS AS THE FRONTAL LOW WEAKENS AND MOVES TO THE EAST OF THE AREA. GMZ630>635-650-655-670-675-081800- /O.EXT.KMOB.SC.Y.0038.000000T0000Z-151109T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 334 AM CST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: NORTHEAST 18 TO 23 KNOTS OVER BAYS AND SOUNDS AND 20 TO 25 KNOTS OVER THE OPEN GULF COASTAL WATERS. FREQUENT HIGHER GUSTS AROUND 30 MPH LIKELY. * WAVES/SEAS: BUILDING TO 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
481 WHUS74 KMOB 081824 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1224 PM CST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... .A WEAK FRONTAL LOW PRESSURE AREA LOCATED OFF THE SOUTHEAST LOUISIANA COAST WILL LIFT NORTHEAST TODAY AND TONIGHT...BRINGING WIDESPREAD RAINS...ISOLATED THUNDERSTORMS...STRONG NORTHEAST WINDS AND ELEVATED SEAS. THE NORTHEAST FLOW DECREASES AND SEAS SUBSIDE THROUGH THE DAY MONDAY ALONG WITH DECREASED COVERAGE OF RAINS AS THE FRONTAL LOW MOVES TO THE EAST OF THE AREA. GMZ630>635-650-655-670-675-090230- /O.CON.KMOB.SC.Y.0038.000000T0000Z-151109T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1224 PM CST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: NORTHEAST 18 TO 23 KNOTS OVER BAYS AND SOUNDS AND 20 TO 25 KNOTS OVER THE OPEN GULF COASTAL WATERS. FREQUENT HIGHER GUSTS AROUND 30 KNOTS LIKELY. * WAVES/SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
631 WHUS74 KMOB 090225 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 825 PM CST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... .A LOW PRESSURE SYSTEM OVER THE NORTHEAST GULF WILL MOVE SLOWLY OFF INTO THE WESTERN ATLANTIC THROUGH MONDAY NIGHT WITH STRONG NORTHERLY WINDS AND WELL DEVELOPED SEAS OVER THE MARINE AREA GRADUALLY SUBSIDING. GMZ630>635-650-655-670-675-091030- /O.CON.KMOB.SC.Y.0038.000000T0000Z-151109T1200Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 825 PM CST SUN NOV 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST MONDAY. * WINDS: NORTHEAST 20 TO 25 KNOTS OVER BAYS AND SOUNDS AND 25 TO 30 KNOTS OVER THE OPEN GULF COASTAL WATERS. OCCASIONAL HIGHER GUSTS AROUND 35 KNOTS LIKELY. * WAVES/SEAS: 4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
024 WHUS74 KMOB 090849 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 249 AM CST MON NOV 9 2015 ...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 9 AM CST THIS MORNING FOR AREA BAYS AND SOUNDS... ...SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 6 PM CST THIS EVENING FOR THE OPEN ALABAMA AND NORTHWEST FLORIDA COASTAL WATERS... .A FRONTAL WAVE OF LOW PRESSURE MOVES EAST OF THE COASTAL WATERS BY EARLY THIS AFTERNOON...THEN ACROSS THE NORTHERN FLORIDA PENINSULA AND SOUTHEAST GEORGIA TONIGHT. THE LATEST FORECAST CALLS FOR STRONG OFFSHORE FLOW TO LINGER INTO THE DAY...BEFORE SUBSIDING TONIGHT. GMZ650-655-670-675-091700- /O.EXT.KMOB.SC.Y.0038.000000T0000Z-151110T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 249 AM CST MON NOV 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHEAST 18 TO 23 KNOTS. FREQUENT HIGHER GUSTS LIKELY. * WAVES/SEAS: 4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-091500- /O.EXT.KMOB.SC.Y.0038.000000T0000Z-151109T1500Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 249 AM CST MON NOV 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTHEAST 18 TO 23 KNOTS THROUGH MID MORNING. FREQUENT HIGHER GUSTS LIKELY. * WAVES: BAYS AND SOUNDS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
389 WHUS74 KMOB 091544 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA 944 AM CST MON NOV 9 2015 DEFAULT OVERVIEW SECTION GMZ650-655-670-675-092345- /O.CON.KMOB.SC.Y.0038.000000T0000Z-151110T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 944 AM CST MON NOV 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS: NORTHEAST 18 TO 23 KNOTS. FREQUENT HIGHER GUSTS LIKELY. * WAVES/SEAS: 4 TO 6 FEET NEAR SHORE AND 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 6, 11:50 PM CST, 3 hours 51 minutes earlier.
Area forecast discussion, Nov 6, 11:50 PM CST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1150 PM CST FRI NOV 6 2015
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...
06Z ISSUANCE...LOW CEILINGS ALONG WITH SOME PATCHES OF DENSE FOG
CONTINUE TO DEVELOP ACROSS THE AREA. WILL BEGIN WITH LIFR/IFR
CEILINGS WITH DENSE FOG BECOMING WIDESPREAD OVERNIGHT. THE FOG
DISSIPATES BY MID MORNING SATURDAY WITH CEILINGS IMPROVING TO MVFR.
LIGHT AND VARIABLE WINDS BECOME SOUTHEAST NEAR 5 MPH EARLY SATURDAY
MORNING THEN GRADUALLY SWITCH TO THE NORTH DURING THE DAY AS A COLD
FRONT APPROACHING FROM THE NORTH MOVES THROUGH THE AREA. WILL HAVE
PREVAILING SHOWERS DEVELOPING DURING THE DAY AND CONTINUING THROUGH
MUCH OF THE PERIOD AS THE FRONT MOVES THROUGH. /29
&&
.PREV DISCUSSION... /ISSUED 945 PM CST FRI NOV 6 2015/
DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.
UPDATE...CURRENT FORECAST IS ON TRACK WITH NO CHANGES PLANNED.
NUMEROUS SHOWERS AND A FEW STORMS NORTHWEST OF THE AREA WILL
GRADUALLY SPREAD INTO INTERIOR SOUTHEAST MISSISSIPPI AND INTERIOR
SOUTHWEST ALABAMA. LOW CLOUDS ARE BEGINNING TO DEVELOP OVER THE
COASTAL COUNTIES AND WILL SPREAD INLAND OVERNIGHT...LOWERING IN THE
PROCESS...WITH AREAS OF DENSE FOG DEVELOPING. /29
PREV DISCUSSION... /ISSUED 548 PM CST FRI NOV 6 2015/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...
00Z ISSUANCE...SCATTERED CLOUDS NEAR 900 FT HAVE DEVELOPED AS OF
ISSUANCE TIME WITH VFR CONDITIONS ELSEWHERE. A MVFR/IFR CEILING
DEVELOPS DURING THE EVENING WHICH LOWERS TO VLIFR/LIFR OVERNIGHT
WHILE VISIBILITIES DROP TO 1/2-1 MILE WHEN A DENSE FOG ADVISORY IS IN
EFFECT. CONDITIONS GRADUALLY IMPROVE SATURDAY MORNING WITH A MVFR
CEILING DEVELOPING BY 15Z. A COLD FRONT MEANWHILE APPROACHES FROM THE
NORTH AND INTO THE NORTHERN PORTION OF THE AREA SATURDAY
MORNING...WITH THE FRONT MOVING THROUGH THE REMAINDER OF THE AREA AND
INTO THE NORTHERN GULF BY LATE SATURDAY AFTERNOON. LIGHT SOUTHEAST
WINDS AHEAD OF THE FRONT SWITCH TO A LIGHT NORTHERLY FLOW IN THE WAKE
OF THE FRONT. WILL HAVE PREVAILING PRIMARILY MVFR CONDITIONS IN
SHOWERS WITH THE PASSAGE OF THE FRONT. /29
PREV DISCUSSION... /ISSUED 351 PM CST FRI NOV 6 2015/
NEAR TERM /NOW THROUGH SATURDAY/...
UPPER-LEVEL RIDGING...CENTERED OVER THE EASTERN GULF OF MEXICO...
WILL GRADUALLY GIVE WAY TO THE EASTWARD PROGRESSION OF A COLD FRONT
INTO THE FORECAST AREA THIS WEEKEND.
BREAKS IN THE CLOUD COVER ALLOWED BETWEEN 500 AND 1000 J/KG OF
MLCAPE TO BE REALIZED ACROSS INLAND AREAS THIS AFTERNOON. THE AXIS
OF DEEPEST LOW-LEVEL MOISTURE REMAINS ACROSS OUR SOUTHEAST
MISSISSIPPI COUNTIES AT MID-AFTERNOON...WITH JUST ENOUGH EFFECTIVE
BULK SHEAR (25-30 KTS) TO AID IN STORM ORGANIZATION. ALL
COMBINED...THIS RESULTED IN THE DEVELOPMENT OF SCATTERED SHOWERS AND
THUNDERSTORMS AHEAD OF A COLD FRONT...WHICH EXTENDED FROM JACKSON TN
TO LAKE CHARLES LA AS OF 3 PM.
WITH MOST OF THE UPPER-LEVEL FORCING EXPECTED TO PASS ACROSS THE
OHIO VALLEY OVER THE NEXT 24 HOURS...THE UPPER-LEVEL FLOW WILL
BECOME INCREASINGLY PARALLEL TO THE NEAR-SURFACE FLOW. THIS MEANS THE
FRONT WILL NOT BE IN A BIG HURRY TO MOVE INTO OUR AREA. WATER VAPOR
IMAGERY SHOWS ANOTHER SHORTWAVE TROUGH HEADING INTO THE DESERT
SOUTHWEST AT MID-AFTERNOON. AS SOME OF THIS ENERGY HEADS INTO OUR
AREA...THERE WILL LIKELY BE ENOUGH FORCING TO PUSH THE FRONT INTO OUR
CORNER OF THE WORLD. RIGHT NOW...IT LOOKS LIKE THE FRONT SHOULD MOVE
INTO THE NORTHWESTERN PART OF OUR FORECAST AREA SATURDAY MORNING...
THEN GRADUALLY SINK SOUTH AND EAST THROUGH THE REGION AS THE DAY
PROGRESSES.
SINCE THE AREAL COVERAGE OF ONGOING SHOWERS/THUNDERSTORMS TO
DIMINISH WITH THE LOSS OF DAYTIME HEATING...LOOK FOR DIMINISHING
PRECIPITATION PROBABILITIES THROUGH MID-EVENING. ADDITIONAL SHOWERS
AND THUNDERSTORMS WILL LIKELY DEVELOP/MOVE AFTER MIDNIGHT AS THE
FRONT APPROACHES SOUTHEAST MISSISSIPPI. I'VE TIMED THE GREATEST ODDS OF
SEEING PRECIPITATION WITH MY EXPECTED PROGRESSION OF THE FRONT DURING THE
DAY SATURDAY.
FORECAST SOUNDINGS SUGGEST SATURATED PROFILES BY SATURDAY AFTERNOON...WITH
PRECIPITABLE WATER VALUES IN EXCESS OF 2 INCHES AND VERY LITTLE (IF ANY)
INSTABILITY PRESENT. AS SUCH...I HAVE REMOVED THE MENTION OF THUNDER FROM
THE WEATHER GRIDS AT THAT TIME.
ONE MORE THING TO NOTE...ABUNDANT LOW-LEVEL MOISTURE WILL LIKELY RESULT
IN ANOTHER FOGGY NIGHT ACROSS MOST OF THE AREA. FOG WILL LIKELY
DEVELOP CLOSE TO THE COAST AROUND MID-EVENING...THEN GRADUALLY FORM
FARTHER INLAND AND THICKEN AS THE NIGHT CONTINUES. THIS IS SUPPORTED
BY THE SEVERAL RUNS OF THE HRRR...AS WELL AS PROBABILISTIC GUIDANCE
FROM THE SREF. FOR THIS REASON...A DENSE FOG ADVISORY IS NOW IN EFFECT
FROM MIDNIGHT THROUGH 9 AM SATURDAY.
STUCK PRETTY CLOSE TO GUIDANCE BLENDS FOR TEMPERATURES. CLOUD COVER
AND PRECIPITATION WILL LIKELY KEEP TEMPERATURES SATURDAY LOWER THAN
WHAT WE'VE BEEN SEEING OVER THE PAST COUPLE OF DAYS...WITH HIGHS
EXPECTED TO REMAIN IN THE 70S. BELIEVE IT OR NOT...THIS IS ACTUALLY
CLOSER TO "NORMAL" FOR EARLY NOVEMBER. /BUTTS/
SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...ITS GOING TO BE
WET THROUGH THIS PERIOD WITH OVERCAST SKIES. OVER THE PAST FEW DAYS
SPECTRAL MODELS HAVE TRENDED SLOWER WITH THE PRECIPITATION DEPARTURE
DURING THIS PERIOD AS THE UPPER AIR WAVE DRIVING THIS HAS PROGRESSIVELY
PASSED FURTHER NORTH OF OUR REGION WITH TIME. THUS...THE LOW LEVEL
COLD FRONT IS HAVING A TENDENCY TO STALL...PUSHING THE RAIN INTO
SUNDAY AND PERHAPS AS LATE AS SUNDAY EVENING (AND EVEN WITH LOW- END
POPS NOW INTO MONDAY). THE 06.00 UTC ECMWF SUGGESTS WEAK CYCLOGENESIS
ALONG THE FRONTAL ZONE AS IT TRAVERSED SOUTH OF OUR AREA AND LATEST
ECMWF SHOWS THE SAME WHICH IS NOW SUPPORTIVE OF MID-RANGE RAIN
CHANCES THROUGH MONDAY WITH SLOW CLEARING. THE 06.12 UTC GFS IS
FASTER WITH NO CYCLOGENESIS...AND THUS DRIER. LEANED TOWARDS THE NEW
ECMWF PER LATEST TREND OF DYNAMICS PASSING FURTHER NORTHWARD WITH
TIME AND MAGNITUDE OF ANOMALOUS RIDGE PRESENTLY GRIPPING THE AREA. NO
THUNDER THROUGH THE PERIOD...BUT A COOL RAIN INSTEAD. MOST LOCATIONS
FORCED TO RECEIVE AN ADDITIONAL 0.5-1.0" OF RAIN FROM SATURDAY
EVENING UNTIL EARLY MONDAY...WITH ISOLATED HIGHER TOTALS. /23 JMM
LONG TERM /TUESDAY THROUGH FRIDAY/...PERIOD MAINLY NON-EVENTFUL WITH
NO 'HIGH-IMPACT WEATHER' FORESEEN. DEEP-LAYER DRY AIR BUILDS ACROSS
THE REGION ON TUESDAY IN A PROGRESSIVE ZONAL FLOW. NEXT STORM SYSTEM
MOVES THROUGH CENTRAL ROCKIES TUESDAY AND THEN LIFTS NEWD ACROSS
PLAINS ON WEDNESDAY. AS SYSTEM MOVES FURTHER NE INTO THE WRN GRTLKS
ON THURSDAY...IT SENDS A SOMEWHAT MOISTURE-STARVED COLD FRONT
(INHIBITED BY LINGERING DRY AIR FROM THE LAST SYSTEM'S RIDGE) THROUGH
THE REGION WEDNESDAY EVENING AND EARLY THURSDAY. RAINFALL CONFIDENCE
IS LOW WITH THIS FORECAST GIVEN TIMING AND MAGNITUDE UNCERTAINTIES
ASSOCIATED WITH THE AFOREMENTIONED. FRIDAY IS LOOKING DRY AT THIS
POINT WITH COOLER TEMPERATURES ON THURSDAY DUE TO DEPARTING CLOUDS
AND COLD AIR ADVECTION ON FRIDAY. /23 JMM
MARINE...SHOWERS AND THUNDERSTORMS WILL GRADUALLY INCREASE IN
COVERAGE HEADING INTO THE WEEKEND AS A COLD FRONT APPROACHES. THE FRONT
WILL MOVE INTO THE GULF SATURDAY EVENING...THEN BECOME NEARLY
STATIONARY THROUGH MONDAY. A STRONG PRESSURE GRADIENT IN THE WAKE OF
THE FRONT WILL LIKELY REQUIRE SMALL CRAFT TO EXERCISE CAUTION
SATURDAY NIGHT...WITH SMALL CRAFT ADVISORIES BECOMING INCREASINGLY
LIKELY FOR SUNDAY. WINDS SHOULD DIMINISH AND SEAS SHOULD SUBSIDE BY
MONDAY AS THE PRESSURE GRADIENT RELAXES. /BUTTS/
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL 9 AM CST SATURDAY FOR ALZ051>060-
261>266.
FL...DENSE FOG ADVISORY UNTIL 9 AM CST SATURDAY FOR FLZ201>206.
MS...DENSE FOG ADVISORY UNTIL 9 AM CST SATURDAY FOR MSZ067-075-076-
078-079.
GM...NONE.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Nov 6, 7:26 PM CST, 8 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 726 PM CST FRI NOV 6 2015 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-080130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 726 PM CST FRI NOV 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND SATURDAY AREAS OF DENSE FOG WILL DEVELOP OVERNIGHT THEN DISSIPATE BY MID MORNING ON SATURDAY. A COLD FRONT APPROACHING FROM THE NORTH MOVES THROUGH THE AREA ON SATURDAY. BRIEF GUSTY WINDS AND LOCALLY HEAVY RAIN WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-080130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 726 PM CST FRI NOV 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT AND SATURDAY AREAS OF FOG WILL DEVELOP OVERNIGHT...POSSIBLY BECOMING DENSE IN SOME LOCATIONS NEAR SHORE BEFORE DISSIPATING BY MID MORNING ON SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY OFFSHORE WINDS INCREASE AND BECOME STRONG SATURDAY NIGHT IN THE WAKE OF A COLD FRONT. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED FROM LATE SATURDAY NIGHT UNTIL THE OFFSHORE FLOW SUBSIDES LATER ON MONDAY.
Nearby
Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.